Jump to content

xabier94

Member Since 13 Apr 2013
Offline Last Active Sep 10 2013 10:59 AM

Topics I've Started

Weight Gainers

16 June 2013 - 03:16 PM

Good day.

 

I'm 19, 6'1 and 155 pounds, and i'm trying to gain weight, would like to add 20 pounds during the summer.

 

After taking antibiotics i've been clear for 2 months, but i still eat an "anti-acne" diet, even though i've been eating more bread, more pasta etc. lately.

 

My concern is: do weight gainers make acne-prone people break out? I really need to put on weight, but i also dont want to have acne again after 2 months of being clear.

 

So if anyone has information about this topic, please tell me.

 

Thanks for reading this post.


Gain Weight Diet And Acne

03 May 2013 - 03:25 PM

Good day.

 

Im 19 years old, college basketball player, and i was hoping you could give me some advices on how to add a few pounds with foods that wont make me break out.

 

I work out a lot, lifting, basketball, im a very active person.

 

Bad thing that i have always been on the skinny side, and after a knee injury which prevented me from playing any sports for almost a year, and eating lots of vegetables, drinking lots of water and reducing carbohydrates intake, i have dropped several pounds.

 

Now im trying to gain about 15 pounds to be where i was at, but it's pretty difficult since carbs are the worst enemy for acne, and fats aint good either (im trying to add pounds of muscle, nobody wants a fat point guard, i aint no Raymond Felton hahaha).

 

So could you give me any advice on how to add pounds with foods that are safe for acne? For example, whole wheat toasts with extra olive virgin oil, etc.

 

Also, if anybody knows about any threat on webpage where this topic has already been discussed, i would appreciate you to post the link.

 

Thanks for reading, im willing to hear your answers.


Will I Break Out If I Stop Taking Doxycycline?

13 April 2013 - 07:21 AM

I've been taking oral doxycycline for 2 months, 100mg a day, and using epiduo gel at nights.

Now my derm told me to stop taking doxy and to start using topical erythromycin at mornings and keep using epiduo at nights.

Before taking the antibiotics i had mild acne, about 5-10 spots in jawline and chin. The initial breakout was horrible, my whole chin was covered in red inflamed spots.

Now my face is cleared up, but im scared that i will breakout 10x worse since im stopping taking doxycicline.

I would like to hear your answers please. How long till i get spots again? Will it be worse than before or just as before taking the antibiotics?

Sorry for my english.